Hi. I started taking mirtazapine 30mg 9 days ago added to 40mg of Seroxat (paxil) which I have been taking for 18 years. My anxiety has gone and my depression is a bit better but I am feeling as if I am drunk all the time. I have to force myself to concentrate on anything. I was wondering if I should stop taking it and my appointment with the psychiatrist is not until 19 August. I hate the feeling of being so spaced out (drugged). Please can anyone help and let me know that this will pass.
Mirtazapine - Will this feeling go away?
- 31 Jul 2013 by perfectlypotty
- 1 January 2018
- paxil, depression, anxiety, generalized anxiety disorder, mirtazapine
Added 31 Jul 2013:
I will also add that I feel no emotions at all since taking the tablets, have a nasty taste in my mouth, don't enjoy my food as I did, don't know when I have eaten enough and have a very bloated stomach at the moment. I have always been slim and so I don't like this either.
However I would put up with all this if my cognitive functioning returns as I have no fear of anything at all now.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Apr 2010 • 5 answers
Posted 9 Jan 2011 • 6 answers
Posted 30 Apr 2011 • 2 answers
Posted 1 Jun 2015 • 2 answers
I have taken Paxil for about 15 years due to panic attacks and generalized anxiety disorder. It sav?
Posted 15 Jan 2017 • 2 answers